Results 1 to 4 of 4
need help with new pain med&anxiety attacks!!!
  1. #1
    alwazonmymind is offline New Member
    Join Date
    Feb 2012
    Location
    tween Atl&Macon,Ga.
    Posts
    4

    Default need help with new pain med&anxiety attacks!!!

    Ok.the meds im on r to cut this short bc >> already txt this 1 time.but im in ms contin 30x3day,hydrocodone 10/325x3day,lyrica 150 to 300mg a day(tryin to com off)lisinopril,hypothyroxin,metformin&celexa.ok.iv was on methodone for 13yrs was took off&started on ms contin 30mg 3xday.ok.im n postmeno&havin bad hotflashes&nitesweats along w/alil anxiety so i was put pn celexa..wow!wht a waste.but ok.iv been havin really extremw anxietu since bein on this ms so i was on temazapam for sleep&valium for mus spas n my neck,well drs wil make a decision on a dime(especially when i hav no ins)but i need to tak 1 of the othr,val r temaz for this anxiety so is it ok if i tak it bein on the ms?just makin sure.yes dr knows.it just wasnt mentioned the 2 mins i had w/him.also if u hav an anx disorder does ms make it worse? Thanks to all tht cn help.GODBLESS!!!

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    How long ago were you switched to the mscontin 30? How much methadone did you come off of? How long have you been on the valium and/or the temazapam? You are on a huge cocktail of drugs. I would check with this sites "interaction checker" and then I would consult my dr. Valium and temazapam are both benzodiazapines and do relax you and work for anxiety. Myself, i don't like combining the number of opiates you are on with a benzo as you could accidentally overdose with these meds. However, you need to talk to your docs. If you were just yanked off your methadone and onto mscontin, that may give you some anxiety

  3. #3
    alwazonmymind is offline New Member
    Join Date
    Feb 2012
    Location
    tween Atl&Macon,Ga.
    Posts
    4

    Default

    Ok.i was on methodone on/off for 7 yrs due to being afraid of addiction then n 09 i started at 10mg 6day then in 2012 decreased to5 a day(had decided to come off,but)2wks ago the dr switched me the same day(painmangement orthopedic surgeron)to ms contin 30s.iv been also on norco for rite @15 yrs 3 10/325 day.now the valium was given for the stenosis comin frm my back to my neck causing extreme muscle spasms tht were very debilitating&i only tak them ONLY AS NEEDED.mayb 1 r 2 every other MONTH.The temazpam is same as the vals.

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Both the opiates and the benzos work on the central nervous system and depress it. That can be a dangerous combination, be careful and follow your doc's orders. The switch to the ms contin may be playing a part in your anxiety as the methadone is much stronger and has a longer half life. I wish you luck!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22